Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The asymptotic distribution of the number of zero-free intervals of a stable process

Author: R. K. Getoor
Journal: Trans. Amer. Math. Soc. 106 (1963), 127-138
MSC: Primary 60.60
MathSciNet review: 0145596
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, Sample functions of stochastic processes with stationary independent increments, J. Math. Mech. 10 (1961), 493-516. MR 0123362 (23:A689)
  • [2] -, The dimension of the set of zeros and the graph of a symmetric stable process, Illinois J. Math. 6 (1962), 308-316. MR 0138134 (25:1581)
  • [3] K. Ito, On stochastic processes, Japan. J. Math. 18 (1942), 261-301. MR 0014629 (7:312d)
  • [4] M. G. Kendall and A. Stuart, The advanced theory of statistics, Vol. I, Hafner, Princeton, N.J., 1958.
  • [5] H. Kesten, Positivity intervals of a stable process, J. Math. Mech. (to appear). MR 0148096 (26:5605)
  • [6] M. Loève, Probability theory, 2nd ed., Van Nostrand, 1960. MR 0123342 (23:A670)
  • [7] H. Pollard, The completely monotonic character of the Mittag-Leffler function $ {E_a}( - x)$, Bull. Amer. Math. Soc. 54 (1948), 1115-1116. MR 0027375 (10:295e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society